# SDR R61A201505070479

- Difficulty date: May 7, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 21,629 hours, 17,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT SEAT TRACK, Y 10.748 FRAME 84 IS CORRODED.  REPAIRED IAW ETD 2015-170-046056.
